After taking meds I have severe shortness of breath for a couple of hours. Anyone else experiencing this symptom??
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
pt.take aspirin 160mg with plavix75mg,now she take plavix 3munth after that year her dr. say ok if she take plavix75 anther 6 munth but he never say ...
1 answer • 16 Mar 2010
I had brain surgery in 2006, aneuryzm treated by coiling with platinum, I take plavix everyday since then. I will not have plavix available to me ...
1 answer • 29 May 2010
,doctor wants me to quit tacking plavix,saying research indicates plavix only usefull for a year or so,is this true and should i stop tacking it?
1 answer • 22 Jun 2010
Cardiologist says keep taking them. Regular doctor took me off plavix. Who is right?
1 answer • 26 Mar 2013
My mother had 2 TIA , one on each side of her face, they gave her agrennox, heparin and plavix...The
next day she had a hemorrhagic stroke and was in 3 different hospitals for 1 month. Up until last week she was taking 2x 81mg of aspirin a day but is ...
3 answers • 15 Sep 2014